# SDR SWAA2013010211007

- Difficulty date: December 31, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 35,548 hours, 19,805 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 3014041
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT LIGHT ON BIN AT ROW 8DEF IS INOP.  TROUBLESHOT EMERGENCY LIGHT AT BIN 8 DEF, FOUND WIRE W4142-0213-20 SHORTED TO GROUND, REPAIRED WIRE W4142-0213-20 PER WDM 33-51-21 AND PERFORMED A SATISFACTORY OPERATIONAL TEST OF EMERGENCY LIGHTS.
